Miklos Bona ; Michael Cory - Cyclic permutations avoiding pairs of patterns of length three

dmtcs:5014 - Discrete Mathematics & Theoretical Computer Science, November 26, 2019, Vol. 21 no. 2, Permutation Patters 2018 - https://doi.org/10.23638/DMTCS-21-2-8
Cyclic permutations avoiding pairs of patterns of length three

Authors: Miklos Bona ; Michael Cory

    We complete the enumeration of cyclic permutations avoiding two patterns of length three each by providing explicit formulas for all but one of the pairs for which no such formulas were known. The pair $(123,231)$ proves to be the most difficult of these pairs. We also prove a lower bound for the growth rate of the number of cyclic permutations that avoid a single pattern $q$, where $q$ is an element of a certain infinite family of patterns.


    Volume: Vol. 21 no. 2, Permutation Patters 2018
    Section: Permutation Patterns
    Published on: November 26, 2019
    Accepted on: October 16, 2019
    Submitted on: December 5, 2018
    Keywords: Mathematics - Combinatorics,05A05

    Linked publications - datasets - softwares

    Source : ScholeXplorer HasVersion DOI 10.48550/arxiv.1805.05196
    • 10.48550/arxiv.1805.05196
    Cyclic permutations avoiding pairs of patterns of length three
    Bona, Miklos ; Cory, Michael ;

    Consultation statistics

    This page has been seen 1289 times.
    This article's PDF has been downloaded 246 times.